Doctor insights on:
Morning After Pill Missed Three Periods
Period can be late: Emergency contraception can have side effects including nausea (loss of appetite), vomiting, breast tenderness, fatigue, headache-- or cause your period to be early or late. These symptoms go away within a day or so after taking. If your period doesn't come by a week after you expected it, a pregnancy test might be a good idea, as emergency birth control isn't perfect. ...Read more
Emergency contraception is the method a woman can use to avoid getting pregnant, after she has received sperm in her vagina. She takes the hormone pills, which are usually larger doses of hormones used in oral birth control pills, within a short time (days) after her sexual activity, ...Read more
No: It could, and likely would, delay your period, but it will not cause you to skip it completely. ...Read more
Last pill friday morning had sex saturday evening unprotected. Morning after pill today. Do i still get period or do I miss it?
Is it common to have your second period missed/delayed from morning after pill? Does it mess up cycle for months? Took pill 5 wks ago.
YES: The morning after pill can cause irregular cycles for 4-8 weeks. Your cycle should normalize within 1 month- and you should consult your GYN. ...Read more
My last period was on the 14 August! On the 21st is August I took the morning after pill. Ihave now missed my periods by 10 days with milk production?
Emergency contracept: Unfortunately it is recommended that you do a pregnancy test ...Read more
Missed period due to many factors...? I am about 12 days late on my period. About 9 weeks ago I had unprotected sex but took the morning after pill the next day. About 3 weeks ago I had sex with a condom. I don't feel queasy, have tender breasts, have foo
Hello docs. I was wondering can too much morning after pills in one cycle cause me to miss my period?
Oh my gosh, how many: Times are you using emergency contraceptives? They are not designed to be used as a regular form of birth control. Potential side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test ; notify dr if your period is 7 or > days late. ...Read more
What could be the cause of the morning after pill to delay periods for two to three months in some woman?
It doesn't: If the period is delayed for more than a day or two after the "morning after pill", then there is some other reason for the delay. It would not be due to the "morning after pill". ...Read more
So I took morning after pill after having unrpotected sex, got my period but then after I've been having brown discharge for three days what's wrong?
Nothing is wrong: The morning after pill can alter subsequent periods. There is probably nothing wrong with you. Wait and see what happens with your next cycle. ...Read more
Hello, I had sexual intercourse on the 24th of October 2015 around three days after my period had finished. Unfortunately our protection did not work and I immediately went to the pharmacy and after around 16 hours I took the Morning After Pill. That was
Not sure what: The question was. Please repost with more concise information. Thanks for trusting in HealthTap. ...Read more
I'm still dizzy and nauseous three weeks after morning after pill got my period a day before due two days after finished period I start spotting again?
In different ways.: Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or your period may be late or early. It can also lead to nausea, abdominal pain, breast tenderness, dizziness. If your period is more than a week late take a home pregnancy test and follow up with your medical provider / gynecologist. ...Read more
Rescue pill: Inappropriate use.Get a more detailed answer ›
Sometimes.: Potential ses w emergency contraception: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period or spotting instead of period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat call 911. Notify your gyn if your period is 7 or > days late. ...Read more
Yes: When the "morning after pill" is taken, it will alter your hormonal makeup and the all too common result is a change in your cycle. So, having pink, brown, red (bright or dark) spotting or flow--which could be heavy & irregular--is often the result. Usually this does not persist beyond one cycle, as your body readjusts hormonally and begins to regulate itself again. ...Read more
It can: Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or your period may be late or early. It can also lead to nausea, abdominal pain, breast tenderness, dizziness. If your period is more than a week late take a home pregnancy test and follow up with your medical provider / gynecologist. ...Read more
Not usually: It can make your post emergency contraception period a bit early or late and sometimes lengthen the duration of your post emergency contraception period. There is some data to suggest that it might lengthen the duration of your next period too. But no great data/study to suggest any prolonged effect on periods for months. ...Read more
- Talk to a doctor online
- 3 periods in a month after missed pills and smear
- Morning after pill missed period
- Missed period after taking morning after pill
- Missed 3 periods
- Fertile after missed pills
- The morning after pill and trimethoprim
- Norethisterone and the morning after pill
- Lupus and the morning after pill
- Can morning after pill cause to miss two periods?